Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: it burns!


 gummybear4567 - Thu Jul 07, 2005 5:37 pm

I have burning and irritation in my vulva/vaginal area. I know it's because of the hair removal cream I've been using and I've vowed to be more cautious in the future, but for the time being, is there some sort of OTC soothing or anti-itch cream that's safe for use in this area?
 Shannon Morgan, CMA - Thu Jul 07, 2005 7:15 pm

User avatar An over the counter cortisone cream will give you some relief until the irritation clears up.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us